Equations des variétés de Kummer. (French) Zbl 0789.14038

The aim of this paper is to study the equations defining a class of algebraic varieties, namely the class of Kummer varieties. The first result is that we get the degree of the generators of the homogeneous ideal associated to a variety from this class embedded by an ample invertible sheaf normally generated. In the second part we describe explicitly generators of the space of quadrics containing the embedded variety, determining in this way, completely in many cases, the homogeneous ideal.
Reviewer: A.Khaled (Orsay)


14J28 \(K3\) surfaces and Enriques surfaces
14A05 Relevant commutative algebra
14K25 Theta functions and abelian varieties
14M05 Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal)
Full Text: DOI EuDML


[1] [B-L] Birkenhake, C., Lange, H.: Cubic theta relations. J. Reine Angew. Math.407, 167-177 (1990) · Zbl 0727.14025
[2] [KE1] Kempf, G.: Multiplication over abelian varieties. Am. J. Math.110, 765-773 (1988) · Zbl 0681.14023
[3] [KE2] Kempf, G.: Linear systems on abelian varieties. Am. J. Math.111, 65-94 (1989) · Zbl 0673.14023
[4] [KE3] Kempf, G.: Projective coordinate rings of abelian varieties. In: Igusa, J.I. (ed.) Algebraic analysis, geometry and number theory. Proceedings of the JAMI Inaugural Conference, pp. 225-235. The John Hopkins University Press Baltimore: 1989
[5] [KE4] Kempf, G.: Equations of Kummer varieties. Am. J. Math.114,o 1 (1992)
[6] [KH1] Khaled, A.: Th?ta-structures et relations th?ta. Pr?pub., Univ. Paris XI (1992)
[7] [KH2] Khaled, A.: Equations d?finissant des vari?t?s ab?liennes. C.R. Acad. Sci., Paris, Ser. I315, (no 5), 571-576 (1992)
[8] [M1] Mumford, D.: On the equations defining abelian varieties. I. Invent. Math.1, 287-354 (1966) · Zbl 0219.14024
[9] [M2] Mumford, D.: Varieties defined by quadratic equations. In: Questions on algebraic varieties. C.I.M.E., pp. 31-100, Rome: Cremonese 1970
[10] [M3] Mumford, D.: Abelian varieties. (Tata Inst. Stud. Math.) London: Oxford University Press 1970
[11] [SA1] Sasaki, R.: Bounds on the degree of the equations defining Kummer varieties. J. Math. Soc. Japan,33 (no 2), 323-333 (1981) · Zbl 0472.14020
[12] [SA2] Sasaki, R.: On the equations defining Kummer varieties. J. Math. Soc. Japan34 (no 2), 223-239 (1982) · Zbl 0478.14035
[13] [SE1] Sekiguchi, T.: On projective normality of abelian varieties. I. J. Math. Soc. Japan28, 307-322 (1976) · Zbl 0317.14021
[14] [SE2] Sekiguchi, T.: On projective normality of abelian varieties. II. J. Math. Soc. Japan29, 709-727 (1977) · Zbl 0355.14017
[15] [SE3] Sekiguchi, T.: On the cubics defining abelian varieties. J. Math. Soc. Japan30, (no 4), 703-721 (1978) · Zbl 0387.14008
[16] [SE4] Sekiguchi, T.: On the normal generation by a line bundle on an abelian variety. Proc. Jap. Acad. Ser. A54, 185-188 (1978) · Zbl 0411.14011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.